CSN Login
Members Online: 3

Promethazine nausea meds

michelleb1064
Posts: 53
Joined: Apr 2011

Anyone taking this med experienceing wierd side effects? I've been taking this on and off for 8 months now and I noticed last month that I was have trouble with controling movement of my head and neck and shacking in my right leg. It went away after a few days or so but since I have had chemo again and had to start taking the meds again. The shacking came back and has lasted longer than before. This time I went to my oncologist and he said it was the Promethazine that was causeing it and was told not to take anymore. He gave me Rx for something else. The head shacking is more like a swaying than tremors. It's like I'm shacking my head no all day and feels like my eyes are going one way and my head is going the other. Has anyone had this kind of reaction to these meds?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network